Skin lesion is found among people with Diverticulitis, especially for people who are female, 60+ old, take medication Levaquin and have Hypercholesterolaemia. We study 84 people who have Skin lesion and Diverticulitis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 86 million people have used us. 300+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Diverticulitis (digestive disease which involves the formation of pouches (diverticula) within the bowel wall) can be treated by Flagyl, Metronidazole, Cipro, Ciprofloxacin, Ciprofloxacin hydrochloride (latest reports from 14,144 Diverticulitis patients)
Skin lesion has been reported by people with breathing difficulty, fever, rashes, drug ineffective, itching (latest reports from 254,289 Skin lesion patients).
On Sep, 17, 2016
84 people who have Diverticulitis and Skin Lesion are studied.
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
How do I get rid of the huge rash on my legs which I think is from Metformin? The rash on my arms which covered an area about 3" x 8" went away with steroid cream from the dermatologist. Nothing helps the rash on my legs which is round or oval-shaped red ar, rough areas. Very red, dry and ...
Has anyone else experienced a rash from being on metoprolol? I have been on it for years and developed a rash on my legs. The rash cleared up with steroid cream but has now started on my arms, lower back, and neck.
Hi just wondering if the rash y'all have is called lechnoid drug eruption? I have even able to figure out what is causing it, I thought it was garcina Cambodia and started a new vitamin that contains chromium and the rash started again😭
Started a rash about a month ago. Dermatologist was able to pinpoint it coming from generic Lipitor. I had been taking 10 mgs for the past couple of years with no problem. What is the best way to treat this awful, itchy rash? It is driving me crazy. So far topical corticosteroid which does ...
I had a sinus infection and took sudafed as directed for 2 1/2 days. On the 3rd day I developed a rash on the top half of my body. I took Benadryl and slept it off and woke up the next morning with hives all over my body.
Get off of Benicar! It almost killed my huband. Diverticulitis, pulmonary imbolism,joint pain, swelling, hair loss,malnutritioned from constant diarrhea. Lost 80 pounds in 4 months. Hospitalized for 6 weeks...he was a walking skeleton. He got down to 124 pounds before getting off Benicar.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.